The cookie settings on this website are adjusted to allow all cookies so that you have the very best experience. If you continue without changing your cookie settings, we'll assume that you are happy to receive all cookies on our website. However, if you would like to, you can change your settings at any time using the Change cookie settings link in the Special menu. 
    
 
Tel: 0845 257 6059
20%
Day & Night Nurse Capsules
More Views

Day & Night Nurse Capsules - Max 1 per order


Day & Night Nurse Capsules - Max 1 per order
Day & Night Nurse capsules in one box for relief of colds or flu all day long.
5000347087936
5.29 New

£5.29  inc VAT 20%

£6.59   SAVE £1.30

SKU 5000347087936

Weight 0.03 kg

size 24 Capsules

maximum order 1

Day & Night Nurse capsules in one box for relief of colds or flu all day long.

Required information:

Please answer the following standard questions for this product. If you would like advice before purchasing please click here.


Who is this for?
What are your symptoms?
How long have these been present?
Please state any other meds the user of this product is currenty taking and mention any allergies they have.

More Info



Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu.
Each pack contains a combination of day time (yellow/orange) capsules and night-time (green/white) capsules.
Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.
Night-time capsules: also relive colds and flu symptoms and help you get a good night's sleep to wake feeling better.

INGREDIENTS



No Info

ACTIVE INGREDIENTS



No info

WARNINGS



Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Warning : Night-time capsules only : May cause drowsiness.
If affected do not drive or operate machinery. Avoid alcoholic drink.
Do not take : if you have liver or kidney disease; if you are pregnant or breast feeding with other flu, cold or decongestant products.
Contains paracetamol - do not take with any other paracetamol-containing products.
Consult your doctor: Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma, glaucoma or an enlarge prostate.
If symptoms persist consult your doctor.
Keep all medicines safely away from children.

Product rating

Customer Reviews

There have been no reviews for this product.